MAUDE Adverse Event Report: Zimmer Surgical, Inc. Zimmer Skin Graft Mesher; Dermatome

Zimmer Surgical, Inc. Zimmer Skin Graft Mesher; Dermatome
Catalog Number 00770100000
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction

Brand Name
Zimmer Skin Graft Mesher
Common Device Name
Dermatome
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50035534
Report Number0001526350-2026-00890
Device Sequence Number16057557
Product Code GFD
UDI-Device Identifier00889024375390
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00770100000
Device Lot Number64732066
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown